# SDR CALA2022011800180

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 38,293 hours, 21,057 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REDFUEL CAP MISSING APON ARRIVAL IAH FLT 2227 DEFERAL REQUESTED CDL 28A ALREADY ON CDL7833343 MISSING CAP REFERENCED IN LOG PAGE 7833343
